# SDR SWIA2025100700530

- Difficulty date: May 30, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS625.00 - FS640.00 STRG 26LH - 27, INTERIOR FUSELAGE SKIN DENT, PROTRUDING EXTERNALLY (MARKED)   (C-CHECK RO 10/06/2025)REPAIRED INTERIOR FUSELAGE SKIN DENT, PROTRUDING EXTERNALLY AT FS625.00 - FS640.00 STRG 26LH - 27 REF REO 601R-53-61-8362 REV-- DATED 2025-08-01. COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-1003-SKY(CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
